# SDR USAA2009110693049

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 26,227 hours, 16,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - CLT - EEL - FLIGHT ATTENDANT PANEL EMERGENCY POWER SUPPLY UNIT 'INT LOAD EMER L' FAULTS.  EMERGENCY LIGHTING SYSTEM WILL NOT TEST.  FOUND HIGH RESISTANCE BATTERY CONNECTION AT EPSU.  MAINTENANCE REPAIRED CONNECTION AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
